# SDR WX0A2022011973932

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 48,218 hours, 30,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 846813
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST OF EPSU BATTERY CAPACITANCE CHECK (TC 335100-03-1-001) FAILS LT EMERG, RT EMERG AND AFT LEFT. / REPLACED BATTERIES IN EPSU'S FOR LT EMERG, RT EMERG AND AFT LEFT.  OP'S CHECKS GOOD.  REF AMM 33-51-38-000-002-A & 33-51-38-400-002-A."
